Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 352590, 10 pages
http://dx.doi.org/10.1155/2011/352590
Research Article

Garding's Inequality for Elliptic Differential Operator with Infinite Number of Variables

1Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City, 11884 Cairo, Egypt
2Department of Mathematics, King Abdulaziz University, P.O. Box 4087, Jeddah 21491, Saudi Arabia

Received 21 July 2010; Accepted 17 November 2010

Academic Editor: Zayid Abdulhadi

Copyright © 2011 Ahmed Zabel and Maryam Alghamdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Jacob, Pseudo Differential Operators and Markov Processes, vol. 1, Imperial College Press, London, UK, 2001, Fourier analysis and semigroup. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. K. Yosida, Functional Analysis, Grundlehren der mathematischen Wissenschaften Bd 123, Springer, New York, NY, USA, 4th edition, 1974. View at Zentralblatt MATH
  3. L. Gårding, “Dirichlet's problem for linear elliptic partial differential equations,” Mathematica Scandinavica, vol. 1, pp. 55–72, 1953. View at Google Scholar · View at Zentralblatt MATH
  4. S. Agmon, “The coerciveness problem for integro-differential forms,” Journal d'Analyse Mathématique, vol. 6, pp. 183–223, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. F. Stummel, Rand-und Eigenwertaufgaben in Sobolewschen Räumen, vol. 102 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1969.
  6. N. Jacob, “On Dirichlet's boundary value problem for some formally hypoelliptic differential operators,” Journal of Australian Mathematical Society Series A, vol. 44, no. 3, pp. 324–349, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. N. Jacob, “On generalized Dirichlet problems,” Mathematica Scandinavica, vol. 55, no. 2, pp. 245–252, 1984. View at Google Scholar · View at Zentralblatt MATH
  8. N. Jacob and B. Schomburg, “On Garrding's inequality,” Aequationes Mathematicae, vol. 31, no. 1, pp. 7–17, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. B. Dynkin, “Harmonic functions associated with several Markov processes,” Advances in Applied Mathematics, vol. 2, no. 3, pp. 260–283, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. K. Doppel and N. Jacob, “A nonhypoelliptic Dirichlet problem from stochastics,” Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, vol. 8, no. 2, pp. 375–389, 1983. View at Google Scholar
  11. K. Doppel and N. Jacob, “On an evolution equation for a nonhypoelliptic linear partial differential operator from stochastics,” Zeitschrift für Analysis und ihre Anwendungen, vol. 3, no. 5, pp. 425–433, 1984. View at Google Scholar
  12. J. M. Berezanskiĭ, Expansions in Eigenfunctions of Selfadjoint Operators, vol. 17, American Mathematical Society, Providence, RI, USA, 1968.
  13. Y. M. Berezanskiĭ, Selfadjoint Operators in Spaces of Functions of Infinitely Many Variables, vol. 63 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1986.